Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
175 Doctors are Online

Suffering from osteoarthritis. Blood test done. Swollen joints. What is causing this?

hi,i have a question regarding my mothers condition.she has osteoarthritis for a long time she had all her blood tests done, and her uric acid was raised but her doctor gave her drugs for uric acid which is normal now but then why are her joint areas swelling and her knee mobility is reducing day by day even though she walks everyday and her weight is normal aswell?
Asked On : Fri, 13 Jul 2012
Answers:  1 Views:  24
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Orthopaedic Surgeon, Joint Replacement 's  Response
It seem she is already in arthritic zone and secodarily even the uric acid in under controll , previous episode s of high level may damage the joint , once damage started even with the normal weight of patient arthritis may worsen with even normal activity...........get x ray of joints done and get beck I am sure she will be have bad damage to joints as history is suggesting......regards
Answered: Tue, 17 Jul 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor